Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1967, Volume 35, Issue 3

Estimation of Returns to Scale and the Elasticity of Substitution<419:EORTSA>2.0.CO;2-J
p. 419-423

G. S. Maddala, J. B. Kadane

This paper concerns itself with the following problem: Suppose the true production function is of the CES type with constant returns to scalle. If we fit an unrestricted Cobb-Douglas production function instead, what is the nature of the bias in the estimate of the returns to scale parameter?

Log In To View Full Content

Journal News